# SDR ASAA1150614

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,214 hours, 5,840 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSAT AUTOLAND.  AIRCRAFT LANDED 20 FEET TO THE RIGHT OF RUNWAY CENTER LINE 16R.  FFR SHOWS NO PROBLEMS LAST LEG.  ACCOMPLISHED DFCS LAND VERIFY AND HGS SYSTEM TEST REF MM 34 36 00.  OPS NORMAL.
